# SDR ASAA2024060750733

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810127
- Condition: Delaminated
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING BOX FLOOR PANEL 144A5810-127 HAS DELAMINATED SKIN. GROUNDED - YES. REPAIRED OVER WING BOX FLOOR PANEL 144A5810-127 IAW B737-800 SRM 53-00-50-2R-0 AND 53-00-50-2R-1.
